advertisement
Question
Posted by: Lindie | 2012/10/01

Insomnia

I just started using Champix and from the 3rd day L''m having trouble sleeping, is this going to continue whilst on the course?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageStop Smoking Advice

It may continue, but should improve after the first week. If it continues to bother you, discuss it with your doctor or pharmacist who can suggest possible remedies. Note that insomnia is a common symptom of nicotine withdrawal, so that might be the cause. It typically lasts for about a week, but may persist for 3-4weeks. It is helpful to reduce your caffeine consumption at this time, as without nicotine your body will retain more caffeine and this could well worsen your insomnia.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2013/05/29

I couldn't stand the insomnia and bowel movement problems, so I decided to quit the quitting!!

Reply to Anonymous
Posted by: Stop Smoking Advice | 2012/10/04

It may continue, but should improve after the first week. If it continues to bother you, discuss it with your doctor or pharmacist who can suggest possible remedies. Note that insomnia is a common symptom of nicotine withdrawal, so that might be the cause. It typically lasts for about a week, but may persist for 3-4weeks. It is helpful to reduce your caffeine consumption at this time, as without nicotine your body will retain more caffeine and this could well worsen your insomnia.

Reply to Stop Smoking Advice

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement